The existence of hyper-L triple-loop networks

Chiuyuan Chen*, F. K. Hwang, J. S. Lee, S. J. Shih

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Aguiló et al. (Discrete Math. 167/168 (1997) 3-16) have presented some necessary conditions for the existence of hyper-L triple-loop networks. In this paper, we will give necessary and sufficient conditions for the existence of hyper-L triple-loop networks.

Original languageEnglish
Pages (from-to)287-291
Number of pages5
JournalDiscrete Mathematics
Volume268
Issue number1-3
DOIs
StatePublished - 6 Jul 2003

Keywords

  • Diameter
  • Hyper-L tile
  • Triple-loop network

Fingerprint Dive into the research topics of 'The existence of hyper-L triple-loop networks'. Together they form a unique fingerprint.

Cite this